MathSciNet Relay Station
MathSciNet bibliographic data
MR1094459 57N13 (57R55)
Akbulut, Selman A fake compact contractible $4$-manifold. J. Differential Geom. 33 (1991), no. 2, 335–356.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement